# SDR DALA2024053005634

- Difficulty date: May 29, 2024
- Submitted: May 30, 2024
- Operation: Air carrier
- Aircraft: N123DQ
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50042
- Aircraft time: 12,304 hours, 5,639 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FAINT DIRTY SOCK SMELL FROM 4,000 FT.-8000 FT. DISSIPATED AFTER 1-2 MIN. T/S PER AMDS WORKCARD NUMBER 0550-2001 (ISOLATE SMOKE AND FUMES IN COCKPIT AND/OR CABIN) STEPS 1-4 COMPLETED (ER 955691). C/W STEPS 5 TO 8 (EC 741818). DURING HIGH PWR ENG RUN OIL SMELL NOTED WITH BOTH PACKS ON AND RT ENG ABOVE IDLE. C/W WORKCARD 0550-6001 STEPS 1-7. (A.P. 691017). WORKING WC # 0550-6001, REMOVED BORE SCOPE PLUGS FOR HPC & LPC & NO. 3 BEARINGS IAW WC# 0550-6001 ( CF 647726) PERFORMED BORO ON THE HPC, LPC + BOTH SIDE OF #3 CARBON SEAL. ONLY DEFECT FOUND WAS HPC 2,3,4 HAS WETTING. PER AMD 50550-6001 STEP 8 ENGINE REMOVAL REQUIRED. (QC2000 513126). C/W WORKCARD 0550-6001. REINSTALLED HPC BORESCOPE PLUGS 1-8 & ALSO THE 2 ACCESS PORT LPC PLUGS ON RIGHT SIDE OF ENGINE IAW A220 AMP 72-00. (JR 856279). C/W SECOND SET OF EYES FOR INSTALLATION OF HPC BORE SCOPE PLUGS 1-8 & 2 ACCESS PORT OF LPC PLUGS ON RT SIDE OF #2 ENG IAW A220 AMP 72-00 (CF 647726). C/W WORKCARD 0550-2003, NO EVIDENCE OF OIL OR CONTAMINATION FOUND. C /W WORK CARD 0550-2001, ALL READINGS FROM PARTICLE TESTER WITHIN LIMITS. NO ODORS IN COCKPIT, OR CABIN. (LP# 5665396)
